# SDR REXA2024092600723

- Difficulty date: September 4, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331771
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS517 CORRODED BETWEEN STRINGERS 18L AND 19L REMOVED STUB FRAME TO BLEND DAMAGE AREA AT FS517 BETWEEN STR18L TO STR19L, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO THE DAMAGE IS ON TWO ELEMENT AND MORE THAN20% MATERIAL LOSS, IAW CRJ-700 SRM 51-31-06-001-002-A01. LOCATED AND DRILLED NEW SERVICEABLE TOP STUB FRAME, P/N SH670-33177-1, IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE TOP STUB FRAME, P/N SH670-33177-1 AT FS517 BETWEEN STR18L TO STR19L, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
